MathSciNet Relay Station
MathSciNet bibliographic data
MR3178444 60G42 (42B25 60G46)
Osȩkowski, Adam Survey article: Bellman function method and sharp inequalities for martingales. Rocky Mountain J. Math. 43 (2013), no. 6, 1759–1823.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement